Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

, Volume 81, Issue 1, pp 79–92

A note on Kazdan-Warner-type identities

Authors

    • Department of MathematicsEast China Normal University
Article

DOI: 10.1007/s12188-011-0051-6

Cite this article as:
Gao, X. Abh. Math. Semin. Univ. Hambg. (2011) 81: 79. doi:10.1007/s12188-011-0051-6
  • 149 Views

Abstract

In this article we deal with f-conformal Killing vector fields, a generalization of conformal Killing vector fields involving a function f and two real parameters. Under certain conditions on f and the parameters, some non-existence results for such vector fields are proven. Moreover we derive a generalization of the Kazdan-Warner and Bourguignon-Ezin identities to the case of f-conformal Killing vector fields. Based on these, finally we present an application to the f-conformal solitons, a generalization of the Yamabe solitons.

Keywords

Kazdan-Warner-type identityConformal Killing vector fieldSoliton

Mathematics Subject Classification (2000)

38G2535P05

Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer 2011